MathSciNet Relay Station
MathSciNet bibliographic data
MR1308018 (96a:53069) 53C30 (53C42)
Olmos, Carlos Orbits of rank one and parallel mean curvature. Trans. Amer. Math. Soc. 347 (1995), no. 8, 2927–2939.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement